| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aortic dissection (4870)
| Date of Event |
02/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clinical code: 4870 - aortic dissection - distal stent graft induced new entry tear reported.Impact code: 4625 - additional surgery - tevar performed.Medical device problem code: 2993 - adverse event without identified device or use problem - no device deficiency or problem reported.Component code: 4755 - part/components/sub-assembly term not applicable.Type of investigation: 3331 - analysis of production records - a full device record review from raw material to finished product shall be performed to confirm that the device was manufactured to specification.4109 - historical data analysis - a review of the last four years of thoraflex hybrid dsine complaints vs thoraflex hybrid sales (jan 2022 - jun 2026) produced a complaint rate of (b)(4).An increasing rate of dsine complaints was determined which shall be further investigated.4112 - analysis of information provided by user / third party - patient scans have been requested for this complaint to assist in the investigation.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
Event or Problem Description
As reported from the thor study (nct03414866).On post operative day 1 (on (b)(6) 2021), patient 029 had an adverse event of dsine (distal stent graft induced new entry) (on ct scan from on (b)(6) 2021 was a dsine detectable).Treatment of this adverse event included reintervention, tevar (thoracic endovascular aortic repair) -implantation on (b)(6) 2021.The event was considered resolved on (b)(6) 2021 and the patient continued in the study.Concomitant medications included: enoxaparin (clexane s.C.), acetylsalicylic acid (ass).The investigator considered the event of dsine as moderate severity and related to the thoraflex hybrid plexus device.
Event or Problem Description
As reported from the thor study (b)(6).On post operative day 1 (b)(6)2021), patient (b)(6) had an adverse event of dsine (distal stent graft induced new entry) (on ct scan from (b)(6) 2021 was a dsine detectable).Treatment of this adverse event included reintervention, tevar (thoracic endovascular aortic repair) -implantation on (b)(6) 2021.The event was considered resolved on (b)(6)2021 and the patient continued in the study.Concomitant medications included: enoxaparin (clexane s.C.), acetylsalicylic acid (ass).The investigator considered the event of dsine as moderate severity and related to the thoraflex hybrid plexus device.This report is being submitted as follow up 1/ final for manufacturing report number 9612515-2026-00036 to provide event closure information for tag0508.
Additional Manufacturer Narrative
Clinical code:
4870 - aortic dissection - distal stent graft induced new entry tear reported.Impact code:
4625 - additional surgery - thoracic endovascular aortic repair (tevar) performed.Medical device problem code:
2993 - adverse event without identified device or use problem - no device deficiency or problem reported.Component code:
4755 - part/components/sub-assembly term not applicable.Type of investigation:
3331 - analysis of production records -a full device record review from raw material to finished product shall be performed to confirm that the device was manufactured to specification.4109 - historical data analysis - a review of the last four years of thoraflex hybrid dsine complaints vs thoraflex hybrid sales (b)(6) 2022 - (b)(6) 2026) produced a complaint rate of (b)(4).An increasing rate of distal stent graft-induced new entry (dsine) complaints was determined which shall be further investigated.4112 - analysis of information provided by user / third party - scan review confirmed that on post operative day 1, the stented section of the thoraflex hybrid does not appear to be sealing within the descending aorta, as the distal rings are landing within the aneurysm.On all imaging there is no obvious dsine.Extension with tevar was performed which was required to fully exclude disease.4117 - device not accessible for testing - device remains implanted.Investigation findings:
213 - no device problem found- the scan reviews confirmed there was no obvious d-sine observed, hence it is not device related and no issues were identified during manufacturing process from raw materials to finished products.Investigation conclusion:
67- no problem detected- the scan reviews confirmed there was no obvious d-sine observed, hence it is not device related.